Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal-poop out due to slow titration?-to Ja

Posted by jaby on October 25, 2001, at 13:55:52

In reply to Re: Lamictal-poop out due to slow titration? jaby, posted by JahL on October 24, 2001, at 14:50:00

Jahl,
I just noticed my face is maybe rashing a bit and had a congested feeling in my chest shortly after having started. I have a problem with cartilage in my sternum that likely accounts for much of that feeling though. What was you rash like (color, shape, location, etc.). My skin is really dry because it is getting cold here, so it's so hard for me to tell anything. Having read a little about the rash now I've got myself freaked. Did you visit the ER for your rash and how did you or your dr. decide to continue? Did you reduce the dosage at all? Any info is appreciated.
Thanks,
J

> > Thanks for you input. Is there any literature on the 400/40 combo you mentioned?
>
> I doubt it. It just seems to have evolved from clinical practice. I'm a med veteran (40-odd & counting) so I've seen a few different pdocs and recently this combo has been recommended to me a number of times. Apparently Lamictal might have mild serotonin reuptake properties & so could theoretically augment SSRIs.
>
> >Any luck with it thus far?
>
> Too early to tell tho' there's certainly no SSRI-worsening & I'm more motivated than I have been 4 a while (which, again isn't saying much).
>
> > My diagnosis is kind of in limbo. I started w. GAD w/ depression, but a BP diagnosis is being consider since I've really done better on AED's than anything else. I would say something like BPII becasue I never get any positives. Perhaps my mania is manifested as anxiety.
>
> Sounds like my condition, right down to the lack of mood reactivity & (limited) response to AEDs.
>
> >Right now I take neurontin, just started the lamictal, and a tiny bit of valium.
>
> For me, Klonopin seems to augment the Lamictal.
>
> > Any more ideas you might have would be appreciated.
>
> Just to be patient with the Lamictal titration. I had the rash once (cleared up quickly tho') & my skin would itch (probably the precursor to the rash) after abrupt dose changes.
>
> J.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jaby thread:82190
URL: http://www.dr-bob.org/babble/20011025/msgs/82298.html